U.S. doctors online nowAsk doctors free
Nigeria
A 35-year-old male asked:

can i combine tretinoin, benzoyl peroxide and topical erythromycin for adult acne? if yes, in what sequence?

2 doctor answers3 doctors weighed in
Dr. Otto Placik
Plastic Surgery 34 years experience
Yes but drying.: I would try benzoyl peroxide followed by retin a (tretinoin) then Erythromycin but you could switch the order of the latter two. Of course other physicians may recommend other regimens. Your skin will likely become quite dry and may benefit from gentle exfoliation first and the use of non comedogenic moisturizers in the am with sunscreen.
Dr. Barry Cohen
Plastic Surgery 34 years experience
Yes: BP first then erythromycin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 48-year-old member asked:

Can I take ees (erythromycin ethyl succinate) if I have a tickle in throat/blocked ear?

1 doctor answer1 doctor weighed in
Dr. Ronda Alexander
ENT and Head and Neck Surgery 19 years experience
If ear infection: Ees (erythromycin ethyl succinate) is a type of erythromycin, which is an antibiotic pill. It is good for 'atypical' bacteria of the ear and respiratory system. It is sometimes appropriate in persons who have failed prior treatment or who are at risk for atypicals. You should only take this on a physician's advice.
A member asked:

Nose issue i was in the ears, nose and throat doctor that i had never seen before. She noticed that my right nasal passage is partially blocked by tissue. This is due to a broken nose in second grade that i had surgery for. I've grown up with this prob

3 doctor answers6 doctors weighed in
Dr. Thomas Lamperti
Facial Plastic Surgery 21 years experience
It : It sounds like you have narrowing of the right nasal airway due to your prior injury. This isn't something you have to have fixed if it doesn't bother you. The main concern would be if a separate mass was seen growing in the nose. You could always get a second opinion from a different ENT doctor to see what your options are.
A female asked:

Is it normal to have a vaginal discharge every day? I am a female and 13. I havnt started my period but I have started puberty(underarm hair, pubic hair, acne, and small breast buds). I don't masturbate but the discharge comes out frequently (so much my u

2 doctor answers3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Hi, : Hi, leukorrhea is cloudy, white or slightly yellow vaginal discharge that is normal in females that have undergone puberty. The thickness or amounts can change at different times (like when a female ovulates or gets pregnant). There can be more if estrogen is out of balance (which can happen when a girl is just starting to get periods). It sounds like your discharge has a mild odor after you have it for a while and is very light yellow. If you have darker colored discharge, it is thick (like cottage cheese) and it has a bad odor, that can be signs of an infection, especially if there are symptoms like vaginal redness, burning, itchiness or pain with urination.
A female asked:

Byaz birth control is giving me horrible migraines its the only thing that had helped clear my acne. I am experiencing painful migraines and loss of appetite. Because of this I have stopped taking it for 2 weeks now. My acne is coming back. What birth con

2 doctor answers5 doctors weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 31 years experience
Women : Women who have migraines can have worsening of their headaches when on an estrogen type of birth control. There are different oral contraceptives available in different formulations that may help your symptoms. There are progestin only types of birth control pills as well as implantable devices, such as Implanon or mirena, (levonorgestrel) that do not contain estrogen, so you could ask your doctor about those as well.
A member asked:

Am i pregnant i was on antibiotics, while on the pill, had unprotected sex, I am now dizzy sometimes, increased acne, back pain and 1 day late

2 doctor answers5 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
It : It is normally recommended that you use a back up method if birthcontrol if you are on the pill and antibiotics. Classic pregnancy symptoms do not begin until you actually miss your period. You can take a pregnancy test now.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.